# SDR XN0A1343

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 38,182 hours, 19,476 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE ON TAKE-OFF WENT TO 960, AFTER AIRBORNE PULLED NR 2 BACK EGT STAYED HIGH, NR 2 FIRE WARNING LIGHT AND HORN CAME ON. PULL NR 2 THROTTLE IDLE ALL INDICATIONS NORMAL, LIGHT AND HORN WENT OFF AND OUT. NORMAL SINGLE ENGINE LANDING MADE. TOTAL TIME 1 MINUTE 20 SECONDS.  REPAIRED HP BLEED AIR VALVE WIRING IAW ESPM CHAPTER 20-53-20.  REACTIVATED HP BLEED VALVE AND REGULATOR VALVE IAW A300 AMM CHAPTER 36-11-12 AND 36-11-14, OPS CHECKS GOOD. THIS ACTION CLEARS DMI NR 6623.
